Previous |  Up |  Next


inductive limits; regularity; sequential retractivities
In this paper we prove the following result: an inductive limit $(E,t) = \text{ind}(E_n,t_n)$ is regular if and only if for each Mackey null sequence $(x_k)$ in $(E,t)$ there exists $n=n(x_k)\in \mathbb N$ such that $(x_k)$ is contained and bounded in $(E_n,t_n)$. From this we obtain a number of equivalent descriptions of regularity.
[1] K. D. Bierstedt: An introduction to locally convex inductive limit. In: Functional Analysis and its Applications, Singapore-New Jersey-Hong Kong, 1988, pp. 35–133. MR 0979516
[2] K. Floret: Folgenretraktive Sequenzen lokalkonvexer Räume. J. Reine Angew. Math. 259 (1973), 65–85. MR 0313748 | Zbl 0251.46003
[3] Q. Jing-Hui: Retakh’s conditions and regularity properties of (LF)-spaces. Arch. Math. 67 (1996), 302–307. DOI 10.1007/BF01197594 | MR 1407333 | Zbl 0858.46007
[4] J. Bonet and P. Perez Carreras: Barrelled locally convex spaces. North-Holland Math. Stud. 131, Amsterdam, 1987. MR 0880207
Partner of
EuDML logo